# SDR UIEA2017070301108

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,649 hours, 21,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: 7002402
- Part serial: 2064
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 FA EVAC PANEL BROKEN.  REMOVED AND REPLACED EVAC CONTROL PANEL IAW AMM 25-63-01, OPS CHECKED SATISFACTORY.
